# SDR ASMF201501027

- Difficulty date: January 4, 2015
- Submitted: January 10, 2015
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737-800
- Aircraft serial: 36699
- Aircraft time: 902 hours, 413 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT, DURING CLIMB, THE LT PNEUMATIC SYS INDICATOR SHOWED 5 PSI AT 1,000 FEET & IT WAS SHOWED 0 PSI AT 26,000 FEET WITH OSCILLATIONS.  ACCOMPLISHED THE QRH 2.6 PROCEDURE, CONFIRMING THE FAILURE.  DEFERRED THE LT PNEUMATIC SYS IAW MEL 36-5-2 CAT C.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 63,600 KILOGRAMS & THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 65,317 KILOGRAMS.  THE FIM 36-10 TASK 807, NO CONFIRMING FAILURE & THE REPORT WAS CLOSED.
